# SDR COEA2013061401807

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,587 hours, 37,823 cycles
- System (JASC): 3400 · Navigation System
- Part: Fdau
- Part number: ED34A110
- Condition: Failed
- Location: Lt Radio Rack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING APPROACH,  CREW NOTICED A STRONG SMOKE ODOR IN THE COCKPIT AND DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MX DETERMINED THE FDAU HAD FAILED IN FLIGHT CAUSING THE SMOKE ODOR.  THE FDAU WAS REPLACED AND OPS CHECKS WERE SUCCESSFUL.
